Mathematical Problems in Engineering

Mathematical Problems in Engineering / 2018 / Article

Corrigendum | Open Access

Volume 2018 |Article ID 7416920 | 1 page | https://doi.org/10.1155/2018/7416920

Corrigendum to “A QFD-Based Evaluation Method for Business Models of Product Service Systems”

Received03 Sep 2018
Accepted05 Sep 2018
Published27 Sep 2018

In the article titled “A QFD-Based Evaluation Method for Business Models of Product Service Systems” [1], the affiliation of the second author was incorrect. The corrected affiliation is as shown above.

References

  1. T. Li, T. He, Z. Wang, and Y. Zhang, “A QFD-based evaluation method for business models of product service systems,” Mathematical Problems in Engineering, vol. 2016, Article ID 8532607, 15 pages, 2016. View at: Publisher Site | Google Scholar | MathSciNet

Copyright © 2018 Tianyang Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

358 Views | 214 Downloads | 0 Citations
 PDF  Download Citation  Citation
 Download other formatsMore
 Order printed copiesOrder

Related articles

We are committed to sharing findings related to COVID-19 as quickly and safely as possible. Any author submitting a COVID-19 paper should notify us at help@hindawi.com to ensure their research is fast-tracked and made available on a preprint server as soon as possible. We will be providing unlimited waivers of publication charges for accepted articles related to COVID-19. Sign up here as a reviewer to help fast-track new submissions.